# SDR DALA2015051303243

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 60,150 hours, 20,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 440-452
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CREASE BEAM HAS AREA OF CORROSION BETWEEN BS 440 AND 452 AT LBL 63.  REMOVED CREASE BEAM SPLICE AND INSTALLED IAW DWG 140N0504.
